# SDR 99ZZZX2896

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G83857
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 71 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY STICKS.  REF MCN NR 49.  REMOVED AND REPLACED.
